Goshen Circuit Race

April 29th, 2023

Race Guide

6.8 mile circuit in the fields of Goshen Presented by



Table of Contents

- Directions, Parking, Start/Finish line Page 2
- Race Schedule & Packet Pickup Page 3
- Course Map & Description Page 4
- Aid Stations & Support Page 5
- Rules of the Road Page 5
- Additional Course Views Pages 6, 7

Additional Sponsors



Utah Bicycle Law, a division of Lance Andrew Bingham, P.C., serves the Utah bicycling community by sponsoring various races, donating bicycling repair stations to various cities throughout the valley, educating the community by providing information regarding Utah's bicycling laws via its website and social media channels, and representing and obtaining justice for injured bicyclists who have been injured by an unsafe road condition, distracted motorist, or otherwise negligent driver. Cole Bingham, the Operating Partner of Utah Bicycle Law, has empathy for UBL's clients as he too has been hit by a distracted driver while riding his bicycle. For more information, visit www.utahbicyclelaw.com or contact Cole by emailing cbingham@utahbicyclelaw.com, or by calling **801-869-6800**.







Directions & Parking, Start/Finish Line



- Arrive at Goshen from Hwy 6 via I-15 or Hwy 68 (Utah Lake).
- Take Center Street south ~ 0.7 miles to Goshen Park and fire station (DO NOT PARK AT FIRE STATION!).
- Parking, race HQ, day-of race registration & packet pickup, start/finish line, results, post-race party.

Race Flyer and Schedules

April 29th, 2023 Goshen Circuit Race

Start Time	Category	Podium Awards	Race Length	Approx. Finish Time**	Field Limit	Advance Registration*	Day of Registration*
10:00am	Women Novice	Prizes	60 mins	11:00am	20	\$35	\$40
	Women B (4, Novice) ¹ Women 40+ Open	Prizes	80 mins	11:20am	25	\$45	\$50
10:05am	Men Novice	Prizes	60 mins	11:05am	20	\$35	\$40
10:10am	Men A (1,2,3)	Prizes	120 mins	12:10pm	35	\$45	\$50
10:15am	Men B (3,4)	Prizes	100 mins	11:55am	35	\$45	\$50
12:30pm	Men C (4)	Prizes	80 mins	1:50pm	35	\$45	\$50
12:35pm	Men 40+ A (1,2,3,4) ¹ 40+ C (4)	Prizes	100 mins	2:15pm	35	\$45	\$50
12:40pm	Men 55+ Open Women A (1,2,3,4)	Prizes	100 mins	2:20pm	35	\$45	\$50
12:45pm	All JRs (10 – 18 yrs)	Prizes	45 mins	1:30pm	25	\$30	\$35

^{*} Registration prices shown do not include taxes or registration fees.

Podiums will be done ~ 30 mins after finish or once results are finalized.

Registration on BikeReg: http://www.bikereg.com/goshen-circuit-race

Course: https://ridewithgps.com/routes/42648072

Number Pickup/Check-in:

Saturday, April 29th, 8:15am – Noon at Race HQ Goshen Park, ~400 S. Center Street, Goshen

^{1.} Combined fields will race together, scored separately.

^{**} Last lap will be called when there is 20 mins or less remaining of the allotted race time, i.e. Men A will have last lap called no earlier than 11:45am or after ~ 100 mins of race time.

6.8 Mile Loop, 400 feet/loop



Course Description

The course is a 6.8 mile loop starting with a gentle climb that only gets steeper and steeper before a drop and rollers to the mouth of Goshen Canyon. At the mouth of the canyon the course takes a right onto Triangle road where there are two punchy climbs before leveling off with a gradual downhill grade to Sandhill Road. Riders will turn right onto Sandhill Road. Once on Sandhill road there is a big drop, followed by a short kicker then another drop. This section has curves so stay in your lane and watch your speed on these big drops. As you come back into town, the course makes a hard right turn onto 350 South and you will need to drop your speed to make the turn safely. This years course turns left onto 100 West and goes up to Hwy6 where riders have a smooth, very wide shoulder to ride the one block back to Center street. The shoulder will have soft cones to keep bikes 10 feet or more from the white line of Hwy6. After this turn it is ½ miles to the start/finish with most of that being a false flat (<1%) until the final 200m where the road kicks up to 2% topping out at 3%. All riders must stay on the right of the cones dividing the road with the course open to traffic at all times. Each race group will do a minimum of 3 laps.

Aid Stations & Support

No aid stations or water hand-ups will be provided for this event. There *may* be water, soda, and/or food provided after the race.

Rules of the Road

- Finishing must be done on the inside of the cones for safety. If you finish on the outside of the cones, you will be DQ'd.
- Helmets No helmet, no race.
- This is an open course and will have some traffic although should be very minimal. Center
 Line Rule is in effect. If no painted centerline marking is present riders must always keep to
 the right side of the road. Watch for the cones to keep riders on their side of the road and
 give a lane to traffic at corners and finish. Take care coming to tops of hills where visibility
 for oncoming traffic is reduced.
- Each rider will be given a bib number and it must be worn on the jersey above the pockets. Numbers on the right side. This means the bottom of the number is to the outside on right.
- Do not cut, fold, or alter numbers. It will make it harder for the finish camera to read your number or it may miss you and you won't be in the results. That 0.0001 sec you save won't matter.
- Course will be open for warm-up laps until 15 mins before first start (~9:45am & 12:30pm) at which time no more riders may start a lap. Those on course will complete the lap then warm-up on a trainer or non-course roads, as desired.
- There are no allowances in number of laps or time for mechanicals.
- No littering If you throw your trash anywhere but a trash can you risk a DQ.
- No public urination Bathrooms are available at the start/finish line only. The circuit is less
 20 mins. There is no need to stop anywhere else, hold it.
- Depending on registration numbers, some fields may race together but will be scored/podium separately.
- Volunteers are there serving you. Tell them thanks. Berating a volunteer will risk a DQ.
- Personal support vehicles are not allowed on course.
- No wheel cars will be provided for this race.
- Time limit: With a circuit race you may do 1 less lap than your field or be pulled to keep all
 fields on schedule. For example, if last lap has been called for your field and you are more
 than 15 mins behind the field you will have your race ended without completing the last lap.
- Podium with prizes will be done as results are finalized.
- A sweep vehicle will drive the course after the event to clean any accidental trash from the riders and pick up any riders, if needed.

Contact Info:

Troy Huebner: (801) 427-0852, text/call.

Email: troyworkone@comcast.net

Additional Course Views

Southern course turns: Mouth of Goshen Canyon, Triangle to Sandhill



Additional Course Views

Northern course turns: Sandhill onto 350 South onto Center Street

